# SDR 2008FA0000089

- Difficulty date: January 29, 2008
- Submitted: February 25, 2008
- Operation: General aviation
- Aircraft: N444MW
- Make and model: Lear 45LEAR
- Aircraft serial: 131
- Engine: Garrtt TFE731*
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 7629001004001
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 2,127 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT HYDRAULIC PRESSURE SWITCH (S9) FAILED IN FLIGHT, RESULTING IN LOSS OF HYDRAULIC FLUID AND FAILURE OF BOTH LT AND RT HYDRAULIC PUMPS.  NECESSITATED A FLIGHT DIVERSION TO AN ALTERNATE AIRPORT WITH AN EMERGENCY DECLARATION.  (K)
